# SDR KCSA2023012604

- Difficulty date: January 26, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 15,490 hours, 2,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICEING TRUCK IMPACTED FUSELAGE WITH PUNCTURED (THRU) AND SEVERAL DENTS.                                                     DAMAGED REPAIR PERFORMED IAW EA 5330-23-01. FOUND SATISFACTORY MAINTENANCE CONTROL CENTER UPDATED.
